# SDR UF6A990908

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: JD920J0163000
- Condition: Cracked
- Location: Ws 534.83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE LEFT WING TIP FLUX VALVE MOUNTING BRACKET IS CRACKED.  MAINTENANCE REPAIRED BRACKET.  ALL WORK WAS DONE IAW BAE ATP SRM 57-30-00, FIGURE 1.  (M)
